# SDR YV3R2020111000382

- Difficulty date: November 5, 2020
- Submitted: November 10, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-HC
- Make and model: Robsin R22BETAII
- Aircraft serial: 3959
- Aircraft time: 5,704 hours
- Engine: Lyc O360J2A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Fanwheel
- Part number: B1741
- Part serial: LOTADZ
- Condition: Defective
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED FANWHEEL ASSEMBLY P/N: B174-1 HAD SPIDER CRACK IN HUB ALONG WITH LOOSE HARDWARE.
